World Library  
Flag as Inappropriate
Email this Article

Drug-induced pruritus

Article Id: WHEBN0021641229
Reproduction Date:

Title: Drug-induced pruritus  
Author: World Heritage Encyclopedia
Language: English
Subject:
Collection:
Publisher: World Heritage Encyclopedia
Publication
Date:
 

Drug-induced pruritus

Drug-induced pruritus
Classification and external resources
ICD-10 L29.8 (ILDS L29.850)

Drug-induced pruritus is itchiness of the skin caused by medication, a pruritic reaction that is generalized.[1]:57

See also

References

This article was sourced from Creative Commons Attribution-ShareAlike License; additional terms may apply. World Heritage Encyclopedia content is assembled from numerous content providers, Open Access Publishing, and in compliance with The Fair Access to Science and Technology Research Act (FASTR), Wikimedia Foundation, Inc., Public Library of Science, The Encyclopedia of Life, Open Book Publishers (OBP), PubMed, U.S. National Library of Medicine, National Center for Biotechnology Information, U.S. National Library of Medicine, National Institutes of Health (NIH), U.S. Department of Health & Human Services, and USA.gov, which sources content from all federal, state, local, tribal, and territorial government publication portals (.gov, .mil, .edu). Funding for USA.gov and content contributors is made possible from the U.S. Congress, E-Government Act of 2002.
 
Crowd sourced content that is contributed to World Heritage Encyclopedia is peer reviewed and edited by our editorial staff to ensure quality scholarly research articles.
 
By using this site, you agree to the Terms of Use and Privacy Policy. World Heritage Encyclopedia™ is a registered trademark of the World Public Library Association, a non-profit organization.
 



Copyright © World Library Foundation. All rights reserved. eBooks from World eBook Library are sponsored by the World Library Foundation,
a 501c(4) Member's Support Non-Profit Organization, and is NOT affiliated with any governmental agency or department.